Back to Ask the Diabetes Team Hypoglycemia

Hypoglycemia from 2009

  1. After 10 years of a certain correction factor, I am now experiencing lows when I correct with lispro. Does this mean I have an issue with insulin acceptance? (18 Dec 2009)
  2. Recently, my daughter is having lows, in the afternoon and at night. Her TDD is 14 units, down from 20 to 22. Why is she requiring less insulin now? (12 Nov 2009)
  3. My son is having lows while in his honeymoon and not taking insulin. Should he have some additional testing? (9 Nov 2009)
  4. My daughter disconnects her pump and takes shots for lengthy volleyball tournaments. She often runs low and has to be removed from games. How can we avoid this? (6 Nov 2009)
  5. What are the effects of low blood sugars on a fetus? My doctors have talked about the dangers of highs, but not the lows. (15 Oct 2009)
  6. On Mixtard 30, NovoRapid and Lantus, my daughter spends a lot of time high. Our doctor's suggestions aren't very helpful. What do you suggest? (29 Sep 2009)
  7. Sometimes when my blood sugar is low, I lose the feeling around my mouth. Why? What is the difference between human and animal insulin? (19 Aug 2009)
  8. My toddler's blood sugar was once 40 mg/dl [2.2 mmol/L], then elevated after food. Why is she having elevated blood sugars? Is her TSH level normal? (3 Aug 2009)
  9. Would a diagnosis of ketotic hypoglycemia rule out diabetes? Does it cause weight loss and higher levels of ketones even when the blood sugar is not that low? (2 Aug 2009)
  10. My teen daughter has had three episodes involving overnight hypoglycemia and transient aphasia. Does she need to see a neurologist, as our endocrinologist has recommended? (29 Jul 2009)
  11. Why is my blood sugar still high and my weight loss continuing after just starting 25 units of NovoLog three times a day and oral medications? (2 Jul 2009)
  12. Recently, my hands were shaking and I was dizzy. I knew it was time to eat, but didn't have a meter to check my blood sugar. Are dizziness and stumbling symptoms of a low blood sugar? (18 Jun 2009)
  13. When the temperature is consistently over 75 degrees F., I have to reduce my medications drastically because I suffer many low blood sugars. Why does this happen? (18 Jun 2009)
  14. Are glucose tablets considered medication? How much would three tablets raise one's blood sugar? (17 Jun 2009)
  15. My son, who takes Levemir and NovoRapid just had his first seizure. Are these insulins okay for him? Are there better insulin options? How do I prevent another seizure? (9 Jun 2009)
  16. How many episodes of low blood sugar are acceptable per day or week for a young child? (8 May 2009)
  17. After sleeping for 15 straight hours, my toddler dozed off until I was able to get her to eat some Skittles. She was soon fine. Could she have had a low blood sugar? (6 May 2009)
  18. Following a very low blood sugar, my daughter was very confused. What can you tell me about this behavior? In the past, she would get violent when low. (21 Apr 2009)
  19. My daughter had hypoglycemia, which was eliminated by a dietary adjustment. Recently, it has recurred. Based on family history, should she be tested for MODY? (17 Apr 2009)
  20. My son had a seizure with a blood sugar of 58 mg/dl [3.2 mmol/L]? Why did he seize at this level when he's not done so when his blood sugar has been lower? (24 Mar 2009)
  21. Since his diagnosis of ADHD, my grandson's blood sugars have been running low. Are there any medications that don't cause lack of appetite? (24 Feb 2009)
  22. A toddler I know has twice had low blood sugars when hospitalized. Could she have type 1? (8 Feb 2009)
  23. My teen daughter does not feel her lows, nor experience rebounds. I feel that a rebound is a "safety net" to some extent. Why does she not experience this? (19 Jan 2009)

[ Topical Index | Current Hypoglycemia Questions | Questions from 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 ]

  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:50
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.